-
1
-
-
0029727003
-
Discontinuous control of nonholonomic systems
-
A. Astolfi Discontinuous control of nonholonomic systems Systems and Control Letters 27 1 1996 37 45
-
(1996)
Systems and Control Letters
, vol.27
, Issue.1
, pp. 37-45
-
-
Astolfi, A.1
-
2
-
-
71649095476
-
Stabilization of a CSTR with two arbitrarily switching modes using modal state feedback linearization
-
M. Barkhordari Yazdi, and M.R. Jahed-Motlagh Stabilization of a CSTR with two arbitrarily switching modes using modal state feedback linearization Chemical Engineering Journal 155 3 2009 838 843
-
(2009)
Chemical Engineering Journal
, vol.155
, Issue.3
, pp. 838-843
-
-
Barkhordari Yazdi, M.1
Jahed-Motlagh, M.R.2
-
3
-
-
77950786730
-
Switched feedback equivalence of a class of planar switched nonlinear systems
-
Barkhordari Yazdi, M., Jahed-Motlagh, M. R., Attia, S. A., & Raisch, J. (2009). Switched feedback equivalence of a class of planar switched nonlinear systems. In Proceedings of the 48th IEEE conference on decision and control/the 2009 28th Chinese control conference (pp. 42644269).
-
(2009)
Proceedings of the 48th IEEE Conference on Decision and Control/the 2009 28th Chinese Control Conference
, pp. 4264-4269
-
-
Barkhordari Yazdi, M.1
Jahed-Motlagh, M.R.2
Attia, S.A.3
Raisch, J.4
-
4
-
-
0032047505
-
Multiple Lyapunov functions and other analysis tools for switched and hybrid systems
-
M.S. Branicky Multiple Lyapunov functions and other analysis tools for switched and hybrid systems IEEE Transactions on Automatic Control 43 4 1998 475 482
-
(1998)
IEEE Transactions on Automatic Control
, vol.43
, Issue.4
, pp. 475-482
-
-
Branicky, M.S.1
-
5
-
-
67649592750
-
On the minimum stable commutation time for switching nonlinear systems
-
G. Chesi On the minimum stable commutation time for switching nonlinear systems IEEE Transactions on Automatic Control 54 6 2009 1284 1289
-
(2009)
IEEE Transactions on Automatic Control
, vol.54
, Issue.6
, pp. 1284-1289
-
-
Chesi, G.1
-
6
-
-
0036857323
-
Stability analysis and control synthesis for switched systems: A switched Lyapunov function approach
-
J. Daafouz, P. Riedinger, and C. Iung Stability analysis and control synthesis for switched systems: a switched Lyapunov function approach IEEE Transactions on Automatic Control 47 11 2002 1883 1887
-
(2002)
IEEE Transactions on Automatic Control
, vol.47
, Issue.11
, pp. 1883-1887
-
-
Daafouz, J.1
Riedinger, P.2
Iung, C.3
-
7
-
-
34548220995
-
∞ filtering of discrete-time switched systems with state delays via switched Lyapunov function approach
-
DOI 10.1109/TAC.2007.902777
-
D. Du, B. Jiang, P. Shi, and S. Zhou H∞ filtering of discrete-time switched systems with state delays via switched Lyapunov function approach IEEE Transactions on Automatic Control 52 8 2007 1520 1525 (Pubitemid 47316704)
-
(2007)
IEEE Transactions on Automatic Control
, vol.52
, Issue.8
, pp. 1520-1525
-
-
Du, D.1
Jiang, B.2
Shi, P.3
Zhou, S.4
-
8
-
-
67349123831
-
On the stability of positive linear switched systems under arbitrary switching laws
-
L. Fainshil, M. Margaliot, and P. Chigansky On the stability of positive linear switched systems under arbitrary switching laws IEEE Transactions on Automatic Control 54 4 2009 897 899
-
(2009)
IEEE Transactions on Automatic Control
, vol.54
, Issue.4
, pp. 897-899
-
-
Fainshil, L.1
Margaliot, M.2
Chigansky, P.3
-
10
-
-
58049198399
-
Adaptive neural control for a class of switched nonlinear systems
-
T.-T. Han, S.S. Ge, and T.H. Lee Adaptive neural control for a class of switched nonlinear systems Systems and Control Letters 58 2 2009 109 118
-
(2009)
Systems and Control Letters
, vol.58
, Issue.2
, pp. 109-118
-
-
Han, T.-T.1
Ge, S.S.2
Lee, T.H.3
-
11
-
-
0033097583
-
Stabilization of nonholonomic integrators via logic-based switching
-
J.P. Hespanha, and A.S. Morse Stabilization of nonholonomic integrators via logic-based switching Automatica 35 3 1999 385 393
-
(1999)
Automatica
, vol.35
, Issue.3
, pp. 385-393
-
-
Hespanha, J.P.1
Morse, A.S.2
-
12
-
-
58249135267
-
Stabilization of switched systems via composite quadratic functions
-
T. Hu, L. Ma, and Z. Lin Stabilization of switched systems via composite quadratic functions IEEE Transactions on Automatic Control 53 11 2008 2571 2585
-
(2008)
IEEE Transactions on Automatic Control
, vol.53
, Issue.11
, pp. 2571-2585
-
-
Hu, T.1
Ma, L.2
Lin, Z.3
-
13
-
-
0004178386
-
-
3rd ed. Prentice-Hall New Jersey
-
H.K. Khalil Nonlinear systems 3rd ed. 2002 Prentice-Hall New Jersey
-
(2002)
Nonlinear Systems
-
-
Khalil, H.K.1
-
15
-
-
51749083744
-
Uniform asymptotic stability of nonlinear switched systems with an application to mobile robots
-
T.C. Lee, and Z.P. Jiang Uniform asymptotic stability of nonlinear switched systems with an application to mobile robots IEEE Transactions on Automatic Control 53 5 2008 1235 1252
-
(2008)
IEEE Transactions on Automatic Control
, vol.53
, Issue.5
, pp. 1235-1252
-
-
Lee, T.C.1
Jiang, Z.P.2
-
18
-
-
0009401231
-
Global stabilization of MIMO minimum-phase nonlinear systems without strict triangular conditions
-
X. Liu, K. Zhou, and G. Gu Global stabilization of MIMO minimum-phase nonlinear systems without strict triangular conditions Systems and Control Letters 36 5 1999 359 362
-
(1999)
Systems and Control Letters
, vol.36
, Issue.5
, pp. 359-362
-
-
Liu, X.1
Zhou, K.2
Gu, G.3
-
19
-
-
33750438476
-
Stability analysis of switched systems using variational principles: An introduction
-
M. Margaliot Stability analysis of switched systems using variational principles: an introduction Automatica 42 12 2006 2059 2077
-
(2006)
Automatica
, vol.42
, Issue.12
, pp. 2059-2077
-
-
Margaliot, M.1
-
22
-
-
23944433812
-
Predictive control of switched nonlinear systems with scheduled mode transitions
-
DOI 10.1109/TAC.2005.858692
-
P. Mhaskar, N.H. El-Farra, and P.D. Christofides Predictive control of switched nonlinear systems with scheduled mode transitions IEEE Transactions on Automatic Control 50 11 2005 1670 1680 (Pubitemid 41748864)
-
(2005)
IEEE Transactions on Automatic Control
, vol.50
, Issue.11
, pp. 1670-1680
-
-
Mhaskar, P.1
El-Farra, N.H.2
Christofides, P.D.3
-
23
-
-
0028728038
-
A common Lyapunov function for stable LTI systems with commuting A-matrices
-
K.S. Narendra, and J. Balakrishnan A common Lyapunov function for stable LTI systems with commuting A-matrices IEEE Transactions on Automatic Control 39 12 1994 2469 2471
-
(1994)
IEEE Transactions on Automatic Control
, vol.39
, Issue.12
, pp. 2469-2471
-
-
Narendra, K.S.1
Balakrishnan, J.2
-
25
-
-
34447127569
-
Third-order nilpotency, nice reachability and asymptotic stability
-
Y. Sharon, and M. Margaliot Third-order nilpotency, nice reachability and asymptotic stability Journal of Differential Equations 233 1 2007 136 150
-
(2007)
Journal of Differential Equations
, vol.233
, Issue.1
, pp. 136-150
-
-
Sharon, Y.1
Margaliot, M.2
-
26
-
-
44849119061
-
Feedback stabilization for multiinput switched nonlinear systems: Two subsystems case
-
J.-L. Wu Feedback stabilization for multiinput switched nonlinear systems: two subsystems case IEEE Transactions on Automatic Control 53 4 2008 1037 1042
-
(2008)
IEEE Transactions on Automatic Control
, vol.53
, Issue.4
, pp. 1037-1042
-
-
Wu, J.-L.1
-
27
-
-
61849139077
-
Stabilizing controllers design for switched nonlinear systems in strict-feedback form
-
J.-L. Wu Stabilizing controllers design for switched nonlinear systems in strict-feedback form Automatica 45 4 2009 1092 1096
-
(2009)
Automatica
, vol.45
, Issue.4
, pp. 1092-1096
-
-
Wu, J.-L.1
-
28
-
-
41949136157
-
On stability, L2-gain and H∞ control for switched systems
-
J. Zhao, and D.J. Hill On stability, L 2 -gain and H∞ control for switched systems Automatica 44 5 2008 1220 1232
-
(2008)
Automatica
, vol.44
, Issue.5
, pp. 1220-1232
-
-
Zhao, J.1
Hill, D.J.2
|